Research Repository

The linear quadratic regulator problem for a class of controlled systems modeled by singularly perturbed itô differential equations

Dragan, Vasile, Mukaidani, Hiroaki and Shi, Peng (2012) The linear quadratic regulator problem for a class of controlled systems modeled by singularly perturbed itô differential equations. SIAM Journal on Control and Optimization, 50 (1). pp. 448-470. ISSN 0363-0129 (print) 1095-7138 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25426, singularly perturbed control systems, asymptotic behaviour, stabilising solution, modelled
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Business
Depositing User: Yimin Zeng
Date Deposited: 21 Jan 2014 04:54
Last Modified: 19 Aug 2014 04:12
URI: http://vuir.vu.edu.au/id/eprint/23496
DOI: https://doi.org/10.1137/100798661
ePrint Statistics: View download statistics for this item
Citations in Scopus: 24 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar